# SDR ABXA20200803223

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 94,940 hours, 43,436 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

L1 DOOR INDICATION AFTER PUSH BACK.  AIRCRAFT BACK TO GATE AND GROUNDED.  OPERATED OUTSIDE DOOR HANDLE AND INSIDE HANDLE VERIFIED L1 DOOR IS CLOSED AND LOCKED.  DEFERRED IAW ABX MEL 52-71-1-1.  AIRCRAFT RELEASED.
